# SDR DALA2017081706280

- Difficulty date: May 21, 2015
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 59,095 hours, 26,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SKIN AT FRAME 10, TWO FEET FWD OF THE L1 DOOR. UNDER FLOOR LINE.  DENT 3 INCHES BY 4 INCHES DEPTH.100, PERFORMED A PERMANENT REPAIR IAW SRM 53-00-11, PAR 4W, FIGURE 240.
